Contractions of rotation groups and their representations

A. H. Dooley, J. W. Rice

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)509-517
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume94
Issue number03
DOIs
Publication statusPublished - 1983

Cite this

Contractions of rotation groups and their representations. / Dooley, A. H.; Rice, J. W.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 94, No. 03, 1983, p. 509-517.

Research output: Contribution to journalArticle

@article{5f74a2abd57e4bc595b75c7fb03122b5,
title = "Contractions of rotation groups and their representations",
author = "Dooley, {A. H.} and Rice, {J. W.}",
year = "1983",
doi = "10.1017/S030500410000089X",
language = "English",
volume = "94",
pages = "509--517",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "03",

}

TY - JOUR

T1 - Contractions of rotation groups and their representations

AU - Dooley, A. H.

AU - Rice, J. W.

PY - 1983

Y1 - 1983

UR - http://dx.doi.org/10.1017/S030500410000089X

U2 - 10.1017/S030500410000089X

DO - 10.1017/S030500410000089X

M3 - Article

VL - 94

SP - 509

EP - 517

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 03

ER -